Header logo is

Marginalized kernels for biological sequences

2002

Article

ei


Author(s): Tsuda, K. and Kin, T. and Asai, K.
Journal: Bioinformatics
Volume: 18
Number (issue): Suppl 1
Pages: 268-275
Year: 2002
Day: 0

Department(s): Empirical Inference
Bibtex Type: Article (article)

Digital: 0
Organization: Max-Planck-Gesellschaft
School: Biologische Kybernetik

Links: PDF

BibTex

@article{2172,
  title = {Marginalized kernels for biological sequences},
  author = {Tsuda, K. and Kin, T. and Asai, K.},
  journal = {Bioinformatics},
  volume = {18},
  number = {Suppl 1},
  pages = {268-275},
  organization = {Max-Planck-Gesellschaft},
  school = {Biologische Kybernetik},
  year = {2002}
}